# SDR CALA2022070801670

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 67,339 hours, 24,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: NA
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDOW FRAME CRACKED UPPER OUTBD CORNER (VERIFIED HFEC) PERFORMED ALL STEPS OF AVO 9864 VERIFIED MATERIAL FOR FILLER PER AVO 9864. 7075 T6 P.O. 9598618 PER AVO 9864 REV.A STEP 5. VERIFIED FILLER MATERIAL AS .100 7075T6 CLAD P.O. 9598618.
